Dimetapp Cough Cold And Flu Day And Night 48 Capsules

Dimetapp Cough Cold And Flu Day And Night 48 Capsules

Brand: Dimetapp
Categories: Medications, Cold & Flu
Catalogue ID:1016609
Product Code: 850026660333
Availability: In Stock
  • $15.99
    $13.99

    Save $2.00


This product has a maximum quantity of 2

Dimetapp Cough Cold & Flu Decongestant Day & Night tablets provide relief from headaches, body aches & pains, blocked nose, dry irritating cough, runny nose and sore throat.


 The daytime capsules provide temporary relief from the symptoms of cold and flu such as headaches, body aches and pains, blocked nose, dry irritating cough, runny nose and sore throat. The night time capsules provide temporary relief from the symptoms of cold and flu and also contain antihistamine to relieve itchy, watery eyes, runny nose and sneezing, therefore allowing a good night's sleep. This product also helps reduce fever.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Dimetapp Cough Cold And Flu Day And Night 48 Capsules

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


DAY: Paracetamol 500mg, Dextromethorphan Hydrobromide Monohydrate 10mg, Phenylephrine Hydrochloride 5mg NIGHT: Paracetamol 500mg, Dextromethorphan Hydrobromide Monohydrate 10mg, Chlorpheniramine Maleate 2mg

DAY: 2 green capsules every 4-6 hours, when required up to 3 times daily during the morning, midday & afternoon. MAXIMUM: 6 DAY capsules in 24 hours NIGHT: 2 red and white capsules as necessary at bedtime MAXIMUM: 2 NIGHT capsules in 24 hours

USAGE ADVICE

Always read the label and follow the directions for use.

STORAGE INSTRUCTIONS

Store in a cool dry place

Do not use this product: - In children under 12 years - If you have taken other medicines containing Paracetamol, Dextromethorphan or Phenylephrine unless advised to do so by a doctor or pharmacist. Ask your doctor or pharmacist before use: - If you have high blood pressure - If you are taking antidepressants - If you have heart problems - If you are pregnant or likely to become pregnant Adults: Do not take this medicine for longer than a few days at a time unless advised by a doctor. Children & Adolescents (12 years and over). Do not take this medicine for longer than 48 hours at a time unless advised by a doctor. Phenylephrine may cause sleeplessness in some people. If symptoms persist, see your doctor or pharmacist. Night capsules only: this medication may cause drowsiness. If affected, do not drive a vehicle or operate machinery. Avoid alcohol. Contains sugars as lactose. Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

CAUTION

Do not take this medicine for longer than 48 hours at a time unless advised by a doctor.

Tags: Dimetapp Cough Cold And Flu Day And Night 48 Capsules, 850026660333, Cold & Flu

$9.99
Best Price Ex Tax: $9.99
$8.99
Best Price Ex Tax: $8.99
$8.99
Best Price Ex Tax: $8.99
$7.10
Best Price Ex Tax: $7.10

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email